Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey Everyone,

So I've been on antibiotics for about 6 months now neutral.gif (Bactrim) and about 2 and a half months in my hair started to fall out pretty quick. I persisted to take it to see if this would end and it did not. So now I'm off it, and hopefully it will grow back. Does anyone have experience with this? And if so how did it go?

Also, my hair was thinning out all over my body; chest hair, leg hair...pretty weird. I'm not a super hairy dude but the head on my hair has always been thick. Just curious. I'm in my early 20's btw. Thanks ya'll.

*Told the doctor; Obviously told me to stop taking it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×